# SDR ASOA01120

- Difficulty date: July 29, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229336400
- Condition: Inoperative
- Location: E/E Bay
- Part time: 1,794 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, I, F
- Precautionary procedure: A

## Discrepancy

FLT 4752 - ON CLIMB-OUT FROM MYR, CAPTAIN RECEIVED BOTH 'STAB TRIM' AND 'MACH TRIM' CAUTION MESSAGES  THE CAPTAIN WAS ABLE TO RE-ENGAGE THE STAB AND MACH TRIM ONLY AFTER ENGAGING THE AUTOPILOT.  THEN THE 'AP PITCH TRIM INOP' AND 'AP TRIM NOSE DOWN' CAUTION MESSAGES ILLUMINATED.  AT THIS POINT AN EMERGENCY WAS DECLARED.  AIRCRAFT DIVERTED TO CHS AND HAD AN OVER GROSS LANDING WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN OVER GROSS LANDING INSPECTION.  NO DEFECTS WERE NOTED.  MAINTENANCE ALSO REORIENTED THE NR 2 ATTITUDE HEADING REFERENCE SYSTEM.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
